# SDR FDEA201603291097

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, FRAME CHAFED AT RT STATION 535, LONGERON 24R.  REPAIRED IAW SRM 53-20-07-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
